Matrix Science Mathematic (MSMK)

Investigating at Least One Solution to a Systems of Multi-Points Boundary Value Problems

January 12, 2018 Posted by In Matrix Science Mathematic (MSMK)

ABSTRACT

Investigating at Least One Solution to a Systems of Multi-Points Boundary Value Problems

Journal: Matrix Science Mathematic (MSMK)
Author: Kamal Shah and Samia Bushnaq

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2017.16.20

Current article is concerned with the investigating a coupled systems of boundary value problems(BVPs) of fractional order differential equations(FDEs). By means of classical fixed point theorems, we prove the existence and uniqueness of positive solution. We include a numerical problem to verify the investigated results.
Pages 16-20
Year 2017
Issue 1
Volume 1

Download